advertisement
Question
Posted by: gena | 2010/07/20

Passing blood(stools)

Hi Doc
My Fiance had very painfull stomach cramps lastnite as well as vomitting. When he goes to the toilette he would pass blood(stools). What could it be as he never had that problem before.
(For the last two weeks he has been using Staminogro to improve his sperm quality), could that mabe contributing to his condition.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Gena
It sounds to me as if he has an infection in the gut - please let him see your doctor as he may need antibiotics if there is blood in the stool. I don't think it is caused by Staminogro.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: debra | 2010/08/10

Hi doc for the past three weeks my stool weather hard or soft comes out with blood and i can feel an uncomfortable irritation in my stomach like i have an ulcer when i berp i feel little relieved

Reply to debra
Posted by: Cyberdoc | 2010/07/20

Hallo Gena
It sounds to me as if he has an infection in the gut - please let him see your doctor as he may need antibiotics if there is blood in the stool. I don't think it is caused by Staminogro.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement